A- A A+

Drug-Induced Liver Injury EASL Guideline

Idiosyncratic (unpredictable) Drug-Induced Liver Injury is one of the most challenging liver disorders faced by hepatologists. This happens because of the myriad of drugs used in clinical practice. Also due to the available herbs and dietary supplements with hepatotoxic potential, the ability of the condition to present with a variety of clinical and pathological phenotypes and the current absence of specific biomarkers.  Therefore, this makes the diagnosis of Drug-Induced Liver Injury an uncertain process. One that requires a high degree of awareness of the condition and the careful exclusion of alternative aetiologies of liver disease. Idiosyncratic hepatotoxicity can be severe. It can lead to a particularly serious variety of acute liver failure for which no effective therapy has yet been developed.
This Clinical Practice Guideline summarizes the available evidence on risk factors, diagnosis, management, risk minimization strategies for Drug-Induced Liver Injury. (EASL - The European Association for the Study of the Liver, April 2019) 

https://easl.eu/publication/cpg-drug-induced-liver-injury